# SDR 7AJA2016100600002

- Difficulty date: October 3, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N852MB
- Make and model: Snias AS350B3
- Aircraft serial: 7278
- Aircraft time: 1,109 hours, 3,237 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 1,109 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 350A2105320201
- Condition: Open
- Location: Cargo
- Part time: 1,109 hours
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR WARNING LIGHT ILLUMINATED DURING FLIGHT.  ON APPROACH, THE LEFT HAND BAGGAGE DOOR OPENED IN FLIGHT.  AN UNEVENTFUL LANDING WAS MADE AND MAINTENANCE WAS DISPATCHED TO INSPECT THE DAMAGE TO THE HELICOPTER.  MAINTENANCE FOUND THE LEFT FORWARD DOOR HINGE BENT IN SUCH A WAY THAT THE BAGGAGE DOOR COULD NO LONGER BE LATCHED NORMALLY.  THE AFFECTED HINGE WAS REFORMED BACK INTO PLACE TO ALLOW THE BAGGAGE DOOR TO LATCH NORMALLY.  NO CRACKS WERE OBSERVED IN THE BENT LATCH.  THE LATCHING MECHANISMS AND DOOR WARNING SYSTEM WERE VERIFIED TO FUNCTION NORMALLY.  NO MECHANICAL DEFECTS ARE SUSPECTED TO HAVE CAUSED THIS EVENT.  WE SPECULATE THAT THE DOOR WAS IMPROPERLY LATCHED PRIOR TO DEPARTURE.
